Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A recursion formula for finite partition lattices

Author: Terrence J. Brown
Journal: Proc. Amer. Math. Soc. 22 (1969), 124-126
MSC: Primary 05.04
MathSciNet review: 0241307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc., Providence, R. I., 1966.
  • [2] Roberto Frucht and Gian-Carlo Rota, La función de Möbius para el retículo di particiones de un conjuncto finito, Scientia; revista cientifica y técnica (Chile) N. 122 (1963), 111-115. MR 0191828 (33:55)
  • [3] Gian-Carlo Rota, On the foundations of combinatorial theory. I, Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie 2 (1964), 340-368. MR 0174487 (30:4688)
  • [4] -, The number of partitions of a set, Amer. Math. Monthly 71 (1964), 498-504. MR 0161805 (28:5009)
  • [5] M. P. Schutzenberger, Contribution aux applications statistiques de la théorie de l'information, Publ. Inst. Statist. Univ. Paris 3 (1954), 5-117. MR 0077816 (17:1099a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society